VDC test kit slider
VDC-Banner-new_468
VDC test kit slider
sperti-banner
Can a 9 years old child with autism take the D3Plus? Does it have too much Zinc and Boron or it's ok?

Asked by  RafaTGL on May 13, 2017

Answers
  •  RafaTGL on

    See title

    Answered by  RafaTGL on
  •  IAW on

    RafaTGL I noticed you have two separate postings. Here and https://www.vitamindcouncil.org/topic/the-vitamin-d-council-team-loves-hearing-stories-regarding-the-impact-vitamin-d-has-had-on-our-members-lives-if-any-of-you-would-like-to-share-your-story-with-us-please-feel-free-to-respond-b/#post-447226. Please read both of them!
    As for the D3 Plus I am not sure if he should take both capsules or just one with some extra Vitamin D added to it. So I am going to get some further advice from the council which make take several days. So come back and check the postings for an answer.

    Answered by  IAW on
    •  RafaTGL on

      Thanx

      Answered by  RafaTGL on
  •  RafaTGL on

    Hi, I just received my son’s test results. After 2 months of 5,000iu his level is 45.6 ng/ml.
    Can you suggest me how much to increase his D3 dose to arrive to the 80-100 ng/ml during this summer?
    He is 9 years old and weighs 51 lbs.
    Thank you.

    • This reply was modified 3 weeks, 2 days ago by  RafaTGL.
    Answered by  RafaTGL on
  •  IAW on

    Originally Dr. Cannell said 300iu per kg and that would be 7000iu a day. So I would try that. Will he be getting a lot of sun exposure? I think even if he takes the 7000iu and gets sun, it will be OK.
    If you notice any symptoms start that he never had before, then by all means come back and tell us but I am not anticipating any problems.

    Answered by  IAW on
  •  RafaTGL on

    Thank you, IAW.
    Dr. Cannell says too to increase 1,000iu per 10 ng/ml desired, so that will be increase 4,000iu and bring it to 9,000iu.
    I was thinking giving him 10,000iu per day for 2 months (he will have his pediatrician ordered blood exam then) to speed up the process. What do you think?

    • This reply was modified 3 weeks, 1 day ago by  RafaTGL.
    • This reply was modified 3 weeks, 1 day ago by  RafaTGL.
    • This reply was modified 3 weeks, 1 day ago by  RafaTGL.
    Answered by  RafaTGL on
  •  IAW on

    Well I am not a doctor. Have you seen any improvement since starting?
    If you do the 10,000iu and he starts having any adverse reactions or new symptoms, then stop or change the Vitamin D back to the amount you were giving and come back here and tell me.
    If he takes too much then it could cause hypercalcemia. Those symptoms include feeling sick or being sick, poor appetite or loss of appetite, feeling very thirsty, passing urine often, constipation or diarrhea, abdominal pain, muscle weakness or pain, feeling confused, feeling tired and bone pain. If this happened you would have to cease the Vitamin D and wait until he is better. There is no permanent damage, things would return to normal.

    Answered by  IAW on

Recent Discussion

Popular Questions